# SDR USAA001055

- Difficulty date: July 17, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N517AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23703
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Part time: 42,638 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FLOOR SUPPORT CORRODED 29.4 INCH AREA, TOP OF T-CAP UNDER FLOOR MOUNT.  CORROSION LEVEL 1, TASK NR C53-107-02.  REMOVED AND REPLACED WITH NEW INTERCOSTAL PER SRM 51-40-02, 51-40-05 AND MM 51-21-99.  (M)
